# SDR ASAA2014083108996

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 22,727 hours, 6,992 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAT PHONE LOCKED UP ON GROUND.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE, SATCOM BACK.
